# SDR FDEA201501290491

- Difficulty date: January 29, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 271 hours, 14,653 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF ON RNWY 23L.  IMMEDIATELY  AFTER STARTING TAKEOFF ROLL, RT BRAKES ALL SEEMED TO BE BINDING & TEMPS ROSE, HIGHEST  WENT TO 180C.  TAXIED CLEAR OF RNWY & STOPPED.  RECYCLED PARKING BRAKE WHICH WAS DEF OFF AT START OF TAKEOFF ROLL, BRAKES STILL BINDING.  RECYCLED  PARKING BRAKE AGAIN, BRAKES SEEMED OK.  TROUBLE SHOT NORMAL BRAKING SYS IAW MM 32 - 42.  MLG BRAKE SYS OPERATIONS OK, NO DEFECTS NOTED.  ACFT OK FOR FLIGHT.
